User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Fink, H., Klüppelberg, C., and Zähle, M. 
Title:
Conditional characteristic functions of processes related to fractional Brownian motion 
Abstract:
Fractional Brownian motion (fBm) can be introduced by a moving average representation driven by standard Brownian motion, which is an affine Markov process. Motivated by this we aim at results analogous to those achieved in recent years for affine models. Using a simple prediction formula for the conditional expectation of a fBm and its Gaussianity, we calculate the conditional characteristic functions of fBm and related processes, including important examples like fractional Ornstein-...    »
 
Keywords:
affine processes, conditional characteristic function, fractional affine processes, short rate, macroeconomic variables process, long range dependence, fractional Brownian motion, interest rate, zero coupon bond, fractional Vasicek model, prediction 
Journal title:
Journal of Applied Probability 
Year:
2013 
Journal volume:
50 
Journal issue:
Pages contribution:
166-183 
Reviewed:
ja 
Language:
en 
TUM Institution:
Lehrstuhl für Mathematische Statistik 
Format:
Text